Aa
A
A
Close
Avatar universal
Acne a month after ovary removed. Common?
I'm 42 years old. A bit over a month ago, I had a dermoid cyst and ovary removed. My period was only three days late, but in the last two years it's never been that late. One the second day of my period, I started noticing a zitty chin. It's been a week and my period is over, but the minor acne still persists. I've never had acne...maybe a pimple or two, so I know this isn't normal. Can anyone comment on this? Is it most likely temporary? Thank you...
Cancel
1 Answers
Page 1 of 1
Avatar universal
I would blame hormones.  Yes, this should be termporary until hormone levels stabilize.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ovarian Cysts Community Resources